I been taking Aubagio since January 1st,no real side effects, but now in last two or three weeks feeling like I'm being electrically shocked,through out my body, especially up and down my leg and my left arm a little in my back, also left hand is a little numb more than usual also being Zapped, earlier on a few months back when I was first diagnosed I had the same problem but a hundred times worse it was like being hooked up to a 300 watt battery inconstantly being shocked so my question is is this a reoccurring symptom of Ms or could it be a side effect of the Aubagio?
I like cymbalta, I take it for my hip pain at night. I think a 50 or 60 pill. It doesn't help with my other pain though
was taking 8 gabapentin 300mg a day for the way feet felt and wasn't working asked if I could the try 30 mg Cymbalta again sences It didn't work befor and I had it. what dose he do he adds it, corse hes into pain to.so I took two aday and cut back to 4 gabapentin, my feet feel90 percent beater, I started a delayed release 60 mg morn,12 pm to day. never had side effics but feet sweeling has gone takeing less gabapentin
@A MyMSTeam Member like what? I have not read anything so far?
We never share your personal information with anyone.